On minimum variance unbiased estimation for truncated binomial and negative binomial distributions
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal Annals of the Institute of Statistical Mathematics.
Volume (Year): 27 (1975)
Issue (Month): 1 (December)
Contact details of provider:
Web page: http://www.springerlink.com/link.asp?id=102845
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Papageorgiou, H. & David, Katerina M., 1995. "On a class of bivariate compounded Poisson distributions," Statistics & Probability Letters, Elsevier, vol. 23(1), pages 93-104, April.
- Ch. Charalambides, 1976. "The asymptotic normality of certain combinatorial distributions," Annals of the Institute of Statistical Mathematics, Springer, vol. 28(1), pages 499-506, December.
- Ajit Chaturvedi & Neeraj Tiwari & Sanjay Kumar, 2007. "Some remarks on classical and bayesian reliability estimation of binomial and poisson distributions," Statistical Papers, Springer, vol. 48(4), pages 683-693, October.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.